# SDR SWAA2013062517605

- Difficulty date: May 29, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1006, RBL 2.  R&R SHEAR TIE IAW SRM & DRAWING.
